Alert archive / California / Wind Advisories in 2007
Wind Advisory 6, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 20, 2007, 1:33 PM PST for 4 counties in California. It took effect at Jan 21, 2007, 10:00 AM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2007, 1:33 PM PST (21:33 UTC)
- In effect from
- Jan 21, 2007, 10:00 AM PST
- Expired
- Jan 22, 2007, 6:00 PM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 202133 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 133 PM PST SAT JAN 20 2007 ...STRONG GUSTY NORTHEAST WINDS FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... .A MODERATE TO STRONG OFFSHORE FLOW ALONG WITH A STRONG NORTHERLY FLOW ALOFT WILL COMBINE TO BRING STRONG GUSTY NORTH TO NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES SUNDAY AFTERNOON THROUGH MONDAY EVENING. CAZ042-055-056-058-210530- /O.NEW.KSGX.WI.Y.0006.070121T1800Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 133 PM PST SAT JAN 20 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 6 PM PST MONDAY. NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED OVER THE AREA...MAINLY THROUGH AND BELOW PASSES AND CANYONS. THE GUSTY WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-210530- /O.NEW.KSGX.HW.A.0004.070121T1800Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 133 PM PST SAT JAN 20 2007 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. GUSTY NORTH TO NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED TO DEVELOP BY SUNDAY AFTERNOON BELOW THE CAJON PASS AND OVER THE SANTA ANA MOUNTAINS. THE GUSTY WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON BEFORE SUBSIDING MONDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ HORTON
7 follow-up statements
000 WWUS76 KSGX 210526 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 926 PM PST SAT JAN 20 2007 ...STRONG GUSTY NORTHEAST WINDS FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS SUNDAY THROUGH MONDAY EVENING... .A MODERATE TO STRONG OFFSHORE FLOW ALONG WITH A STRONG NORTHERLY FLOW ALOFT WILL COMBINE TO BRING STRONG GUSTY NORTH TO NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES SUNDAY THROUGH MONDAY EVENING. CAZ042-055-056-058-211130- /O.CON.KSGX.WI.Y.0006.070121T1800Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 926 PM PST SAT JAN 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 6 PM PST MONDAY... NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED OVER THE AREA SUNDAY AFTERNOON THROUGH MONDAY...MAINLY THROUGH AND BELOW PASSES AND CANYONS. THE GUSTY WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-211130- /O.CON.KSGX.HW.A.0004.070121T1800Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 926 PM PST SAT JAN 20 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... GUSTY NORTH TO NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 70 MPH ARE EXPECTED TO DEVELOP SUNDAY BELOW THE CAJON PASS AND OVER THE SANTA ANA MOUNTAINS. PEAK WINDS WILL ARRIVE SUNDAY NIGHT AND MONDAY MORNING. THE GUSTY WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON BEFORE SUBSIDING MONDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MOEDE
000 WWUS76 KSGX 210937 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 137 AM PST SUN JAN 21 2007 .A MODERATE TO STRONG OFFSHORE FLOW ALONG WITH A STRONG NORTHERLY FLOW ALOFT WILL COMBINE TO BRING STRONG GUSTY NORTH TO NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES TODAY THROUGH MONDAY EVENING. CAZ048-057-211745- /O.UPG.KSGX.HW.A.0004.070121T1800Z-070123T0200Z/ /O.NEW.KSGX.HW.W.0004.070121T1800Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 137 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-055-056-058-211745- /O.CON.KSGX.WI.Y.0006.070121T1800Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 137 AM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MACKECHNIE
000 WWUS76 KSGX 211711 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 911 AM PST SUN JAN 21 2007 .A MODERATE TO STRONG OFFSHORE FLOW ALONG WITH A STRONG NORTHERLY FLOW ALOFT WILL COMBINE TO BRING STRONG GUSTY NORTH TO NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES TODAY THROUGH MONDAY EVENING. CAZ048-057-220200- /O.CON.KSGX.HW.W.0004.070121T1800Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 911 AM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-055-056-058-220200- /O.CON.KSGX.WI.Y.0006.070121T1800Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 911 AM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HORTON
000 WWUS76 KSGX 220404 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 804 PM PST SUN JAN 21 2007 .OFFSHORE PRESSURE GRADIENTS ALONG WITH STRONG NORTHEAST WINDS ALOFT WILL COMBINE TO BRING GUSTY SANTA ANA WINDS THROUGH AND BELOW MOUNTAIN PASSES THROUGH MONDAY EVENING. CAZ048-057-221400- /O.CON.KSGX.HW.W.0004.000000T0000Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 804 PM PST SUN JAN 21 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... POWERFUL NORTHEAST WINDS WILL CONTINUE TONIGHT AND MONDAY. DRIVING WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 40 MPH ARE LIKELY WITH GUSTS AS HIGH AS 70 MPH AT TIMES THROUGH THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS. BLOWING DUST AND SAND COULD REDUCE VISIBILITIES TO NEAR ZERO. THE STRONG WINDS CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-055-056-058-221400- /O.CON.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 804 PM PST SUN JAN 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... STRONG NORTHEAST WINDS WILL CONTINUE TONIGHT AND MONDAY. DRIVING WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY WITH GUSTS TO 50 MPH AT TIMES. $$ MOEDE
000 WWUS76 KSGX 221148 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 348 AM PST MON JAN 22 2007 .OFFSHORE PRESSURE GRADIENTS ALONG WITH STRONG NORTHEAST WINDS ALOFT WILL COMBINE TO BRING GUSTY SANTA ANA WINDS THROUGH AND BELOW MOUNTAIN PASSES THROUGH THIS EVENING. CAZ048-057-222000- /O.CON.KSGX.HW.W.0004.000000T0000Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 348 AM PST MON JAN 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. POWERFUL NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 40 MPH ARE LIKELY WITH GUSTS AS HIGH AS 70 MPH AT TIMES THROUGH THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS. BLOWING DUST AND SAND COULD REDUCE VISIBILITIES TO NEAR ZERO. THE STRONG WINDS CAN LEAD TO PROPERTY DAMAGE. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-055-056-058-222000- /O.CON.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 348 AM PST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. STRONG NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY WITH GUSTS TO 50 MPH AT TIMES. $$ MACKECHNIE
000 WWUS76 KSGX 221654 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 854 AM PST MON JAN 22 2007 .OFFSHORE PRESSURE GRADIENTS ALONG WITH STRONG NORTHEAST WINDS ALOFT WILL COMBINE TO BRING GUSTY SANTA ANA WINDS THROUGH AND BELOW MOUNTAIN PASSES THROUGH THIS EVENING. CAZ048-057-230200- /O.CAN.KSGX.HW.W.0004.000000T0000Z-070123T0200Z/ /O.EXA.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 854 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY WITH GUSTS TO 50 MPH AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-055-056-058-230200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 854 AM PST MON JAN 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. STRONG NORTHEAST WINDS WILL CONTINUE TODAY. DRIVING WILL BE ESPECIALLY DIFFICULT THROUGH THE MOUNTAIN PASSES FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WINDS FROM 20 TO 30 MPH ARE LIKELY WITH GUSTS TO 50 MPH AT TIMES. $$ HORTON
000 WWUS76 KSGX 230204 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 604 PM PST MON JAN 22 2007 CAZ042-048-055>058-230315- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-070123T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 604 PM PST MON JAN 22 2007 ...WIND ADVISORY HAS EXPIRED... LOCALLY GUSTY WINDS WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS TONIGHT AND TUESDAY...BUT WIDESPREAD ADVISORY STRENGTH WINDS ARE NO LONGER LIKELY...SO THE WIND ADVISORY HAS EXPIRED. $$ JAD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 8:30 AM PST, 5 hours 3 minutes earlier.
Area forecast discussion, Jan 20, 8:30 AM PST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 830 AM PST SAT JAN 20 2007 .SYNOPSIS...MARINE LAYER WILL INCREASE WITH LOW CLOUDS IN THE COASTAL AREAS THIS MORNING AND SUNDAY MORNING. STRONG OFFSHORE FLOW DEVELOPS SUNDAY AFTERNOON THROUGH MONDAY...DECREASING MONDAY AFTERNOON WITH A WEAK OFFSHORE FLOW TUESDAY. WEAK OFFSHORE CONTINUES THROUGH THURSDAY...TURNING ONSHORE FRIDAY. OFFSHORE WINDS FORECAST TO DEVELOP SATURDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. COASTAL EDDY DEVELOPED OVERNIGHT AS EXPECTED BUT WAS CENTERED NEAR SAN NICOLAS ISLAND. THIS WAS FAR ENOUGH OFFSHORE TO KEEP MOST OF THE MARINE LAYER CLOUDS OVER THE COASTAL WATERS WITH SOME CLOUDS REACHING THE IMMEDIATE COAST. THE 12Z NAM12 INDICATES THE COASTAL EDDY WILL REMAIN THROUGH TONIGHT THEN DISSIPATE SUNDAY MORNING. UPPER LOW THAT WAS OVER NORTHERN BAJA ON FRIDAY WAS OVER WESTERN NEW MEXICO THIS MORNING DRIFTING AWAY FROM THE AREA. A HIGH AMPLITUDE RIDGE REMAINS OVER THE EASTERN PACIFIC ALONG 135 TO 140W. MODELS INDICATE THIS RIDGE WILL SHIFT SLOWLY TOWARDS THE COAST OVER THE NEXT FEW DAYS. THIS WILL KEEP A NORTHERLY FLOW OVER THE WEST COAST INTO MONDAY. THE 12Z NAM INDICATES ANOTHER WEAK SHORTWAVE TROUGH WILL SWING THROUGH ON SUNDAY. THIS SHORTWAVE WILL BE ANOTHER DRY INSIDE SLIDER WITH LITTLE OR NO IMPACT ON THE AREA OTHER THAN TO BE FOLLOWED BY STRONG OFFSHORE FLOW ALONG WITH STRONG GUSTY NORTH TO NORTHEAST WINDS BEGINNING SUNDAY AFTERNOON AND LASTING INTO MONDAY AFTERNOON. WILL ISSUE A HIGH WIND WATCH FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS WITH THE AFTERNOON PACKAGE. WINDS SHOULD DIMINISH MONDAY AFTERNOON AS THE UPPER SUPPORT DIMINISHES IN RESPONSE TO THE RIDGE AXIS MOVING OVER THE WEST COAST AND OFFSHORE PRESSURE GRADIENTS RELAX. THE RIDGE WILL DOMINATE THROUGH THE COMING WEEK WITH WEAK OFFSHORE FLOW THROUGH MOST OF THE WEEK. NO UPDATES ARE PLANNED AT THIS TIME. && .AVIATION... A WEAK EDDY WILL CAUSE LOCAL BROKEN STRATUS AT 3000 FT ALONG THE COAST THROUGH 9 AM...OTHERWISE UNRESTRICTED VISIBILITIES AND MOSTLY CLEAR SKIES ARE EXPECTED. PATCHY COASTAL LOW CLOUDS AGAIN EXPECTED BY AROUND MIDNIGHT TONIGHT. OFFSHORE FLOW WILL RESULT IN CLEAR SKIES SUNDAY AFTERNOON INTO MONDAY...ALTHOUGH STRONG GUSTY NORTH TO NORTHEAST WINDS WILL PRODUCE SOME MOUNTAIN WAVE/ROTOR ACTIVITY ALONG THE LEE SIDE OF THE SAN BERNARDINO AND SAN GRABIEL MOUNTAINS NEAR KONT WITH ASSOCIATED TURBULENCE AND WIND SHEAR ISSUES. && .SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH SUNDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND COASTAL AREAS. SEE LAXRFWSGX. && PUBLIC............HORTON MARINE/AVIATION...MM
Hazardous weather outlook, Jan 20, 4:00 AM PST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SAT JAN 20 2007 CAZ042-043-048-050-055>058-060>062-210000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 AM PST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY OFFSHORE FLOW WILL CAUSE NORTHEAST WINDS TO INCREASE SUNDAY THROUGH MONDAY...WEAKENING MONDAY AFTERNOON WITH A WEAK OFFSHORE FLOW CONTINUING THROUGH THURSDAY. POTENTIAL FOR LOCAL STRONG GUSTY NORTHEAST WINDS MAINLY BELOW PASSES AND CANYONS SUNDAY AND MONDAY WITH WEAKER WINDS TUESDAY THROUGH THURSDAY. CRITICAL FIRE WEATHER CONDITIONS MAY ALSO BE PRESENT SUNDAY THROUGH TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND COASTAL AREAS. SEE LAXRFWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. WHITLOW
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 1:33 PM PST | High Wind Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 12 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.